MAUDE Adverse Event Report: Megadyne Medical Products, Inc. MEGADYNE; Megadyne¿ Smoke Evacuator

Megadyne Medical Products, Inc. MEGADYNE; Megadyne¿ Smoke Evacuator
Catalog Number MESE1
Medical Device Problem Codes Difficult or Delayed Activation (2577); Ventilation Problem in Device Environment (3027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
MEGADYNE
Common Device Name
Megadyne¿ Smoke Evacuator
Manufacturer (Section D)
Megadyne Medical Products, Inc.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
Megadyne Medical Products, Inc.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50175117
Report Number1721194-2026-00035
Device Sequence Number18650826
Product Code FYD
UDI-Device Identifier10614559104545
UDI-Public10614559104545
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMESE1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown